# SDR GTIA2022072136549

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 6,855 hours, 2,795 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE MESSAGE DISPLAYED ON FAP-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00, MSG CLEARED
